# SDR SIMA2032

- Difficulty date: July 21, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 867
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4058 - SMOKE IN COCKPIT WHEN CAPTAINS WINDOW HEAT USED.  REPLACED CAPTAINS WINDSHIELD IAW EMB AMM.  (M)
